# SDR ASAA2018123027632

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,959 hours, 7,488 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT R SIDE WINDOW OVERHEATED ILLUMINATE. RAN CHECKLIST & WILL NOT RESET. GROUNDED - YES. PERFORMED AMM TASK 30-41-00-420-801. WIRES FROM PRIMARY TO SPARE TERMINAL. CHECKED GOOD. OPS NORMAL.
